Journal article icon

Journal article

POLLEN MORPHOLOGY AND TAXONOMIC CHARACTERS IN ACANTHACEAE

Publication status:
Published

Actions


Authors


Journal:
SYSTEMATIC BOTANY
Volume:
17
Issue:
2
Pages:
337-340
Publication date:
1992-01-01
ISSN:
0363-6445
URN:
uuid:bcc155ba-be8c-4bac-b117-82f689985815
Source identifiers:
43804
Local pid:
pubs:43804

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP